# SDR DALA2024091809161

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0559958) ACB, CORRODED FLOOR STRUCTURE RAIL STA 727I+5 RBL14. REMOVED DAMAGED AND REPAIRED FLOOR STRUCTURE TIE DOWN AT STA 727E + 7 TO 727G + 9 RBL-13.5 IAW B737 SRM 53-00-53-2R-3 ALTERNATE #1.
